ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 28.

Journal Article

Datta, Basudeb and Maity, Dipendu (2018) Semi-equivelar maps on the torus and the Klein bottle are Archimedean. In: DISCRETE MATHEMATICS, 341 (12). pp. 3296-3309.

Burton, Benjamin A and Datta, Basudeb and Singh, Nitin and Spreer, Jonathan (2018) A Construction Principle for Tight and Minimal Triangulations of Manifolds. In: EXPERIMENTAL MATHEMATICS, 27 (1). pp. 22-36.

Datta, Basudeb and Murai, Satoshi (2017) On stacked triangulated manifolds. In: ELECTRONIC JOURNAL OF COMBINATORICS, 24 (4).

Bagchi, Bhaskar and Datta, Basudeb and Spreer, Jonathan (2017) A characterization of tightly triangulated 3-manifolds. In: EUROPEAN JOURNAL OF COMBINATORICS, 61 . pp. 133-137.

Bagchi, Bhaskar and Datta, Basudeb and Spreer, Jonathan (2016) Tight triangulations of closed 3-manifolds. In: EUROPEAN JOURNAL OF COMBINATORICS, 54 . pp. 103-120.

Bagchi, Bhaskar and Datta, Basudeb (2015) Combinatorial triangulations of homology spheres (vol 305, pg 1, 2005). In: DISCRETE MATHEMATICS, 338 (4). pp. 569-570.

Burton, Benjamin A and Datta, Basudeb and Singh, Nitin and Spreer, Jonathan (2015) Separation index of graphs and stacked 2-spheres. In: JOURNAL OF COMBINATORIAL THEORY SERIES A, 136 . pp. 184-197.

Basak, Biplab and Datta, Basudeb (2014) Minimal crystallizations of 3-manifolds. In: ELECTRONIC JOURNAL OF COMBINATORICS, 21 (1).

Bagchi, Bhaskar and Datta, Basudeb (2014) On stellated spheres and a tightness criterion for combinatorial manifolds. In: EUROPEAN JOURNAL OF COMBINATORICS, 36 . pp. 294-313.

Bagchi, Bhaskar and Datta, Basudeb (2013) On k-stellated and k-stacked spheres. In: Discrete Mathematics, 313 (20). pp. 2318-2329.

Bagchi, Bhaskar and Datta, Basudeb (2013) Higher-Dimensional Analogues of the Map Coloring Problem. In: AMERICAN MATHEMATICAL MONTHLY, 120 (8). pp. 733-737.

Bagchi, Bhaskar and Datta, Basudeb (2013) Higher-Dimensional Analogues of the Map Coloring Problem. In: AMERICAN MATHEMATICAL MONTHLY, 120 (8). pp. 733-737.

Bagchi, Bhaskar and Datta, Basudeb (2013) ON POLYTOPAL UPPER BOUND SPHERES. In: MATHEMATIKA, 59 (2). pp. 493-496.

Datta, Basudeb and Singh, Nitin (2013) An infinite family of tight triangulations of manifolds. In: JOURNAL OF COMBINATORIAL THEORY SERIES A, 120 (8). pp. 2148-2163.

Bagchi, Bhaskar and Datta, Basudeb (2012) A Triangulation of CP3 as Symmetric Cube of S-2. In: DISCRETE & COMPUTATIONAL GEOMETRY, 48 (2). pp. 310-329.

Bagchi, Bhaskar and Datta, Basudeb (2011) From the Icosahedron to Natural Triangulations of CP(2) and S(2) x S(2). In: Discrete & Computational Geometry, 46 (3). pp. 542-560.

Bagchi, Bhaskar and Datta, Basudeb (2011) On Walkup's class K (d) and a minimal triangulation of (S-3 (sic) S-1)(#3). In: Discrete Mathematics, 311 (12). pp. 989-995.

Bagchi, Bhaskar and Datta, Basudeb (2008) Uniqueness of Walkup's 9-vertex 3-dimensional Klein bottle. In: Discrete Mathematics, 308 (22). pp. 5087-5095.

Bagchi, Bhaskar and Datta, Basudeb (2008) Minimal triangulations of sphere bundles over the circle. In: Journal of Combinatorial Theor, Series A, 115 (5). pp. 737-752.

Bagchi, Bhaskar and Datta, Basudeb (2008) Lower bound theorem for normal pseudomanifolds. In: EXPOSITIONES MATHEMATICAE, 26 (4). pp. 327-351.

Datta, Basudeb (2007) Minimal Triangulations of Manifolds. In: Journal of the Indian Institute of Science, 87 (4).

Bagchi, Bhaskar and Datta, Basudeb (2005) Combinatorial triangulations of homology spheres. In: Discrete Mathematics, 305 (1&3). pp. 1-17.

Datta, Basudeb and Upadhyay, Ashish Kumar (2005) Degree-regular triangulations of torus and Klein bottle. In: Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 115 (3). pp. 279-307.

Datta, Basudeb (2005) A note on the existence of $\mathbf{\{k, k\}}$-equivelar polyhedral maps. In: Contributions to Algebra and Geometry / Beitrage zur Algebra und Geometrie, 46 (2). pp. 537-544.

Bagchi, Bhaskar and Datta, Basudeb (2004) Non-existence of 6-dimensional pseudomanifolds with complementarity. In: Advances in Geometry, 4 (4). pp. 537-550.

Datta, Basudeb and Nilakantan, Nandini (2002) Two-dimensional weak pseudomanifolds on eight vertices. In: Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 112 (2). pp. 257-281.

Brehm, Ulrich and Datta, Basudeb and Nilakantan, Nandini (2002) The Edge-minimal Polyhedral Maps of Euler Characteristic –8. In: Contributions to Algebra and Geometry, 43 (3). pp. 583-596.

Bagchi, Bhaskar and Datta, Basudeb (1998) A structure theorem for pseudomanifolds. In: Discrete Mathematics, 188 (1-3). pp. 41-60.

This list was generated on Fri Sep 20 03:08:24 2019 IST.